# SDR IPXA2025040874515

- Difficulty date: March 15, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD. AC DOOR HAS A (POSSIBLE) CRACK ON THE OB SKIN OF DOOR, TOP SIDE. PM040-100, ATA 51-70. INSTALLED CONICAL WASHERS AND OK TO INSTALL REPAIR PARTS PER E.A.# 011-5240-01-B0432 REV. P1 ACCOMPLISHED REPAIR PER EO-93293-REQ1 AND VT-SAA EA 011-5240-01-B0432, REV I/R,  REVIEWED
